# SDR DALA2021011900278

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUTBOARD FLAP INTERNAL AREA ECCENTRIC BEARINGS (2 EA) ON LT WING.  CORRECTIVE ACTION: WING AS PER A320 FAM AMM 57-53-21-400-001-A.
